# SDR AALA2019040102

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug MD 83
- Aircraft serial: 53592
- Aircraft time: 57,032 hours, 28,574 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR EMERGENCY FLASHLIGHT INOPERABLE. MAINTENANCE REPLACED FLASHLIGHT PER STANDARD PRACTICES AND PERORMED SATISFACTORY OPERATIONAL CHECK.
